# SDR C2XA96BT021

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Part number: 9442305
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

BTV - DURING 2A INSPECTION, FOUND NR 2 ENGINE AFT INBOARD AIRFRAME ATTACH ENG MOUNT BRACKET BROKEN.  REMOVED AND REPLACED BROKEN BRACKET AND ENGINE ISOLATOR AT THAT POSITION.  INSPECTED REST OF ENGINE FOR ANY DAMAGE DUE TO EXCESSIVE MOVEMENT IN NACELLE.  NO THER DAMAGE FOUND.  AIRCRAFT RELEASED FOR SERVICE.  (M)
